MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform stopped compressions was confirmed during functional testing and during archive review.The platform failed the initial functional testing due to user advisory (ua) 02 (compression tracking error) message.Root cause was determined to be a faulty drivetrain motor.Review of the archive data indicated user advisory (ua) 02 (compression tracking error) message was recorded around the reported event date.During visual inspection, head restraint wires were observed damaged, thus confirming the customer complaint.In addition, unrelated to the reported complaint, broken battery lock was noted and encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The top cover, battery lock requires replacement and sticky clutch plate needs deburring to address the issue.The autopulse platform is a reusable device and was manufactured in 2008 and is 10 years old, well beyond the expected service life of five years.Therefore, this type of physical damage found during visual inspection is characteristic of normal wear and tear for the life of the device.The returned platform had the last preventive maintenance performed 8 years ago.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform sn (b)(4).
 
Event or Problem Description
The autopulse platform ((b)(4)) was deployed without issue and used on a patient performing continuous compression for an unspecified amount of time, however, after some time the platform stopped compression.Additionally, the platform's head restraint cable was found damaged.No patient harm or consequence was reported.No additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7607228
Report Number3010617000-2018-00645
Device Sequence Number11118445
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1